Title: On the overflow time of a fluid model
Authors: Löpker, Andreas 
Language: eng
Issue Date: 2016
Publisher: Springer
Document Type: Article
Source: Enthalten in: Mathematical methods of operations research. - Berlin : Springer, 1996- ; ZDB-ID: 1310695-8 . - Bd. 84.2016, 1 (Aug.), Seite 59-92
Journal / Series / Working Paper (HSU): Mathematical methods of operations research
Volume: 84
Issue: 1 (Aug.)
Page Start: 59
Page End: 92
Publisher Place: Berlin
Appears in Collections:2016

Show full item record

CORE Recommender

Google ScholarTM

Check


Items in openHSU are protected by copyright, with all rights reserved, unless otherwise indicated.